# SDR ASAA2023091345132

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 40,879 hours, 12,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ILLUMINATED ON RECALL. RAN QRH AND PACK LIGHT EXTUINGUISHES ON MC RESET. GROUNDED - YES. ON DEFERRAL.
